Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 142, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 14, 2014, 7:43 PM CDT for Borden County, Dawson County, Texas. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2014, 7:43 PM CDT (00:43 UTC)
- Expired
- Jun 14, 2014, 8:45 PM CDT
- In force
- 62 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
Counties Borden County, TX, Dawson County, TX
The radar
The Lubbock radar (KLBB), 98 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 7:50 PM CDT | HAIL 1 | 5 Se Lamesa, TX | QUARTER SIZE HAIL REPORTED BY SPOTTER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 0.7 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 855 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 2700 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
546
WUUS54 KMAF 150043
SVRMAF
TXC033-115-150145-
/O.NEW.KMAF.SV.W.0142.140615T0043Z-140615T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
743 PM CDT SAT JUN 14 2014
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN DAWSON COUNTY IN WEST TEXAS...
WESTERN BORDEN COUNTY IN WEST TEXAS...
* UNTIL 845 PM CDT
* AT 739 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MIDWAY IN DAWSON COUNTY...OR 6 MILES SOUTHEAST OF LAMESA...MOVING
EAST AT 10 MPH.
* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
HANCOCK...
MIDWAY...
KEY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.
&&
LAT...LON 3289 10184 3294 10159 3261 10150 3255 10192
3275 10200
TIME...MOT...LOC 0043Z 255DEG 10KT 3269 10186
$$2 follow-up statements
730
WWUS54 KMAF 150055
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
755 PM CDT SAT JUN 14 2014
TXC033-115-150145-
/O.CON.KMAF.SV.W.0142.000000T0000Z-140615T0145Z/
DAWSON-BORDEN-
755 PM CDT SAT JUN 14 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR WESTERN BORDEN AND EASTERN DAWSON COUNTIES...
AT 753 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS
LOCATED NEAR MIDWAY IN DAWSON COUNTY...OR ABOUT 8 MILES EAST OF
LAMESA...MOVING EAST AT 10 MPH.
SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...MIDWAY
AND KEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND STRONG WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. IF YOU ARE IN THE
PATH OF THIS STORM... TAKE IMMEDIATE ACTION TO PROTECT LIFE AND
PROPERTY.
&&
LAT...LON 3275 10199 3287 10183 3294 10159 3261 10150
3255 10192
TIME...MOT...LOC 0055Z 255DEG 10KT 3270 10182
$$679 WWUS54 KMAF 150128 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 828 PM CDT SAT JUN 14 2014 TXC033-115-150145- /O.CON.KMAF.SV.W.0142.000000T0000Z-140615T0145Z/ DAWSON-BORDEN- 828 PM CDT SAT JUN 14 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR WEST CENTRAL BORDEN AND EAST CENTRAL DAWSON COUNTIES... AT 825 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND VERY HEAVY RAINFALL. THIS STORM WAS LOCATED 8 MILES SOUTHEAST OF MIDWAY...OR ABOUT 18 MILES SOUTHEAST OF LAMESA...MOVING EAST AT 20 MPH. SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE... SOUTHWESTERN BORDEN COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND HEAVY RAINFALL... DEADLY CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. IF YOU ARE IN THE PATH OF THIS STORM... TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. && LAT...LON 3274 10184 3278 10155 3261 10150 3257 10178 TIME...MOT...LOC 0127Z 290DEG 16KT 3259 10168 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 6:38 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Jun 14, 6:38 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 638 PM CDT Sat Jun 14 2014 .AVIATION... 00Z TAF issuance... The main aviation concern for this TAF cycle will be possible TSRA at MAF and FST through this evening. Otherwise, VFR conditions will prevail at all terminals. Currently have thunderstorms across the northern Permian Basin and the lower Trans Pecos. For now, don't think MAF will be affected so left mention out of current TAF. There are still a few weak radar echoes near FST but the main threat seems to be to the south of the terminal. Will carry -TSRA for another hour just to be sure and amend when needed. 40-50kt LLJ will develop overnight across eastern portions of the region, keeping MAF and FST wind speeds elevated (15-20kt sustained with gusts around 25kt) through the early morning hours Sunday. Lighter winds then expected through the end of this TAF cycle. && .PREV DISCUSSION... /ISSUED 233 PM CDT Sat Jun 14 2014/ DISCUSSION... Dryline is trying to tighten up this PM with CNM setting at 100/42 and MAF 92/63. A few storms have initiated in the lee of Davis Mtns near Balmorhea and based on T/Td spreads the bases are high and there strong gusty winds are possible. TTU WRF did a very good job with this initial convection placement/timing. WRF tracks these storms east across the Pecos Co thru the afternoon while developing a few discrete cells near MAF (along the dryline) just before 00Z and a few small cells in the nrn CWFA. Severe threat will be brief with high based multi-cell storms. Sun/Mon a dryline will be present with a stronger ewd push Sun into the PB, but holding up in SE NM on Mon. Pattern will be such that the mid level ridge is well to the s-se allowing for a w-sw mid level flow. This implies that track for shrtwv trof/s will be favored farther n in the stronger wsw mid level flow. Thus the storm potential will primarily be dictated by the diurnal heating cycle/dryline circulation and orographics (mostly Davis Mtns being the genesis source). 0-6km bulk shear is not very strong and weakest across the Trans Pecos. CAPES in proximity to dryline and weakest CINH are progged by NAM12 to around 500-2000 J/KG. Thus, isolated severe threat at best. Along and w of the dryline 85h temps will be 30-32C Sun and 28-30C Mon. MOS confirms this with Sun looking to be the hottest day. Isold to slight chance PoPs are already in the forecast Sun-Mon, but Mon is the more favored day with better low level mstr and potential for minor shrtwv trof in the n and possibly one to the s. A key feature going forward will be the mid level theta-e ridge and this will be another reason for convection to initiate in the Davis Mtns/Big Bend regions. Convection possibilities will be renewed Tue when mid level mstr/theta-e ridge and an assocd shrtwv trof is spun off of Cristine (possibly Mon). This will favor PoPs across the Trans Pecos, but especially the Big Bend and Lower Trans Pecos, and possibly farther w and n depending on track of shrtwv trof. Looking at climo of precipitable water according to NAEFS/GEFS the PWs will be in the 75th percentile. We will ramp up PoPs into the scattered/chance range across the Big Bend and Lower Trans Pecos on Tue for now. There is less confidence in precip potential Wed with GFS keeping mid level flow backed and ECMWF veering to w and pushing moist axis e. Pattern returns to better agreement by Fri with mid level ridging and weak n-nw flow aloft, which could yield some precip across the n and in the mtns. Taking a quick look at the ECMWF extended forecast the subtropical ridge will fully develop by next weekend and hold. && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 27
Hazardous weather outlook, Jun 14, 2:23 PM CDT, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 223 PM CDT SAT JUN 14 2014 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-151130- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 223 PM CDT SAT JUN 14 2014 /123 PM MDT SAT JUN 14 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT BRISK WINDS ALONG WITH DRIER AIR WILL RESULT IN CONDITIONS FAVORABLE FOR FIRE GROWTH AND SPREAD IN THE GUADALUPE MOUNTAINS. WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND THIS EVENING FROM THE WESTERN LOW ROLLING PLAINS AND PERMIAN BASIN, SOUTHWESTWARD INTO THE DAVIS MOUNTAINS AND BIG BEND REGION, AND INTO THE LOWER TRANS PECOS. A FEW STORMS COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED SUNDAY AND SUNDAY EVENING FROM THE PERMIAN BASIN SOUTH TO THE BIG BEND IN WEST TEXAS. THE GREATEST COVERAGE OF STORMS IS EXPECTED TO BE SOUTH OF THE PECOS RIVER. A FEW STORMS COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. THERE IS A CHANCE OF MORE THUNDERSTORMS ACROSS PORTIONS OF SOUTHEAST NEW MEXICO AND WEST TEXAS MONDAY AND TUESDAY. A FEW STORMS COULD BECOME STRONG OR SEVERE WITH LOCALLY HEAVY RAINFALL POSSIBLE. .SPOTTER INFORMATION STATEMENT... THERE IS A 20 PERCENT CHANCE OF SPOTTER ACTIVATION LATE THIS AFTERNOON OR EARLY THIS EVENING ALONG AND EAST OF A GAIL...MIDLAND...MARFA... PERSIMMON GAP LINE. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Jun 14, 5:27 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 527 PM CDT SAT JUN 14 2014 TXZ060-061-142300- ECTOR-WINKLER- 527 PM CDT SAT JUN 14 2014 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING NORTHEASTERN WINKLER AND NORTHWESTERN ECTOR COUNTIES UNTIL 600 PM CDT... A STRONG THUNDERSTORM WAS LOCATED 5 MILES EAST OF KERMIT AT 527 PM CDT...MOVING EAST AT 15 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. && LAT...LON 3208 10277 3182 10270 3179 10307 3196 10312 TIME...MOT...LOC 2227Z 258DEG 13KT 3188 10300 HUFFMAN
Special weather statement, Jun 14, 5:44 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 544 PM CDT SAT JUN 14 2014 TXZ075-082-142315- PECOS-TERRELL- 544 PM CDT SAT JUN 14 2014 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING NORTHWESTERN TERRELL AND SOUTHEASTERN PECOS COUNTIES UNTIL 615 PM CDT... A STRONG THUNDERSTORM WAS LOCATED OVER CENTRAL PECOS COUNTY AT 544 PM CDT...MOVING EAST AT 30 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. && LAT...LON 3082 10197 3021 10241 3055 10275 3086 10254 TIME...MOT...LOC 2244Z 272DEG 24KT 3065 10245 HUFFMAN
Special weather statement, Jun 14, 6:07 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 607 PM CDT SAT JUN 14 2014 TXZ046-142330- DAWSON- 607 PM CDT SAT JUN 14 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SMALL HAIL AND GUSTY WINDS AFFECTING EASTERN DAWSON COUNTY UNTIL 630 PM CDT... A THUNDERSTORM WITH SMALL HAIL AND GUSTY WINDS WAS LOCATED OVER LAMESA MUNICIPAL AIRPORT AT 607 PM CDT...MOVING EAST AT 20 MPH. LAT...LON 3286 10170 3260 10169 3266 10200 3284 10200 TIME...MOT...LOC 2307Z 272DEG 19KT 3275 10189
Special weather statement, Jun 14, 6:35 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 635 PM CDT SAT JUN 14 2014 TXZ046-047-150000- DAWSON-BORDEN- 635 PM CDT SAT JUN 14 2014 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING EASTERN DAWSON AND WEST CENTRAL BORDEN COUNTIES UNTIL 700 PM CDT... A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST OF LAMESA AT 636 PM CDT...MOVING EAST AT 20 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. && LAT...LON 3292 10166 3263 10157 3258 10199 3277 10206 TIME...MOT...LOC 2336Z 256DEG 19KT 3270 10191 HUFFMAN
Special weather statement, Jun 14, 6:39 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
639 PM CDT SAT JUN 14 2014
TXZ075-082-150015-
PECOS-TERRELL-
639 PM CDT SAT JUN 14 2014
...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTHERN TERRELL AND SOUTHEASTERN PECOS COUNTIES UNTIL 715 PM CDT...
A STRONG THUNDERSTORM WAS LOCATED 24 MILES WEST OF TERRELL COUNTY GAS
PLANT AT 639 PM CDT...MOVING EAST AT 35 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.
&&
LAT...LON 3034 10260 3068 10232 3065 10169 3062 10165
3055 10164 3052 10168 3047 10169 3045 10172
3042 10174 3040 10169 3038 10169 3034 10165
3034 10172 3029 10175 3005 10175 2999 10178
TIME...MOT...LOC 2339Z 280DEG 30KT 3050 10221
HUFFMANSpecial weather statement, Jun 14, 6:51 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
651 PM CDT SAT JUN 14 2014
TXZ045-046-150015-
DAWSON-GAINES-
651 PM CDT SAT JUN 14 2014
...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
EAST CENTRAL GAINES AND NORTHERN DAWSON COUNTIES UNTIL 715 PM CDT...
A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF CEDAR LAKE AT 651
PM CDT...MOVING EAST AT 40 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.
&&
LAT...LON 3275 10181 3261 10232 3277 10240 3296 10200
3296 10191
TIME...MOT...LOC 2351Z 249DEG 33KT 3272 10226
HUFFMANThe office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 7:18 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 57 min |
| Jun 14, 7:21 PM CDT | Severe Thunderstorm Warning | MAF | Dawson | 24 min |
| Jun 14, 7:59 PM CDT | Areal Flood Advisory | MAF | Borden, Dawson | 3 hr |
| Jun 15, 4:56 PM CDT | Areal Flood Advisory | MAF | Pecos | 3 hr |
| Jun 15, 6:00 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock | 60 min |
| Jun 15, 6:36 PM CDT | Severe Thunderstorm Warning | MAF | Howard, Mitchell | 54 min |
| Jun 15, 6:46 PM CDT | Areal Flood Advisory | MAF | Glasscock | 119 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.